# SDR DALA2019040202094

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 74,091 hours, 12,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW INBD MAIN FLAP HAS GROOVE WORN INTO COMPOSITE ON UPPER SURFACE AT OUTBD END REPAIRED GOUGE ON RW INBD MAIN FLAP OTBD EDGE USING A VACUUM BAG HEAT BLANKET CURE. REPAIRED PER SRM 57-53-01.
